Adaptive correlations between seed size and germination time

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalJournal of mathematical biology
Volume77
Issue number6-7
Pages (from-to)1943-1968
Number of pages26
ISSN0303-6812
DOIs
Publication statusPublished - Dec 2018
MoE publication typeA1 Journal article-refereed

Fields of Science

  • Plant evolution
  • Adaptive syndrome
  • Game theory
  • EVOLUTIONARY ECOLOGY
  • FITNESS
  • MASS
  • 111 Mathematics

Cite this

@article{77b90f43f29c4aa6b03ee66cfb3192a0,
title = "Adaptive correlations between seed size and germination time",
keywords = "Plant evolution, Adaptive syndrome, Game theory, EVOLUTIONARY ECOLOGY, FITNESS, MASS, 111 Mathematics",
author = "S. Geritz and M. Gyllenberg and J. Toivonen",
year = "2018",
month = "12",
doi = "10.1007/s00285-018-1232-z",
language = "English",
volume = "77",
pages = "1943--1968",
journal = "Journal of mathematical biology",
issn = "0303-6812",
publisher = "Springer Heidelberg",
number = "6-7",

}

Adaptive correlations between seed size and germination time. / Geritz, S.; Gyllenberg, M.; Toivonen, J.

In: Journal of mathematical biology, Vol. 77, No. 6-7, 12.2018, p. 1943-1968.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Adaptive correlations between seed size and germination time

AU - Geritz, S.

AU - Gyllenberg, M.

AU - Toivonen, J.

PY - 2018/12

Y1 - 2018/12

KW - Plant evolution

KW - Adaptive syndrome

KW - Game theory

KW - EVOLUTIONARY ECOLOGY

KW - FITNESS

KW - MASS

KW - 111 Mathematics

U2 - 10.1007/s00285-018-1232-z

DO - 10.1007/s00285-018-1232-z

M3 - Article

VL - 77

SP - 1943

EP - 1968

JO - Journal of mathematical biology

JF - Journal of mathematical biology

SN - 0303-6812

IS - 6-7

ER -